# SDR DALA2016060604362

- Difficulty date: June 6, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 69,012 hours, 51,393 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALLEY FLOOR IS DEPRESSED SLIGHTLY APPROXIMATELY 12" X 18" LOCATED JUST INBD OF THE 2L DOOR THERE IS A SLIGHT RISE IN THE FLOOR ALONG THE INBOARD EDGE. R & R FLOORBOARD INBD OF 2R DOOR AND REPLACED GALLEY MATERIAL.
